Day 6- Hospital Said Take A Break

Sharyn

New Member
Standard Member
May 13, 2015
9
3
3
51
i ended up having an ambulance called for me last night. Very serve chest pain, sweating, low blood pressure and vomiting. Hospital not sure weather it's from the 40mgs Duromine I'm on or not, so I've been told to stop for a few days and then go back to taking then every second day for a week and if I don't have any problems them I can go back taking them each day again, but I have to be careful.
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
OMG! I hope you get well soon. If it's the side effect of the pills, then it's not worth it.
 

Dre

Well-Known Member
Staff member
Premium Member
The Slayers Team
May 10, 2015
199
231
43
45
melbourne
yeah it sounds like the 40mg is too strong for you, everyone is different, for some the 40mg is no worries but others it kicks their ass! my advice is to drop to the 15mg, it gives you the help you need but it is a lot easier to manage.. then if you like that and it works you could jump up to the 30mg..
 

Sharyn

New Member
Standard Member
May 13, 2015
9
3
3
51
Hi guys, it wasn't anything to do with the Duromine, after a lot of tests and scans I found out I have Fibromyalgia.